# SDR USAA960701

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Cracked
- Location: Bs 598
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND 4 INCH CRACK IN CUSP MEMBRANE AT STATION 598 18R.  REPLACED SECTION OF METAL REMOVED AT FACTORY SPLICE PER EA 33707.  (M)
